# SDR COM60509

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 139719452
- Condition: Defective
- Location: Left
- Part time: 2,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SHUTOFF VALVE WILL NOT OPEN.  REPLACED THE LT HYDRAULIC SHUTOFF VALVE.
